# SDR DALA2015022501695

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET ON INBD FLIGHT SPOILER TORSION BAR, STA XRS=209 AT LT WING.  INSTALLED NEW BRACKET IAW AMM.
